Sunday, November 02, 2008

Medicine Changes

Poor Patches is really going crazy with this med switch. She is a ball of emotions. One minute she is crying b/c someone said a girl on TV was not very pretty and the next she is screaming she hates us. We are all trying to be careful what we say but she is all over the place and attacks us for no reason. We have already doubled the dose b/c the doctor called and said she was attacking the other kids at the program and then crying in a corner in the fetal position. She has become extremely paranoid and thinks every one is out to get her. I can't wait for this stuff to level off. She is almost too big to hold in my lap and rock at this point. I see a difference in her eating already but my DH said she scarfed down a bag of gummy worms yesterday. I guess we'll have to wait to be sure it has improved long term.

3 comments:

Lisa said...

So sorry. J did that on the clonidine. Off the wall weird crap and getting weirder by the minute. Hoping it levels off soon.

Parenthood For Me said...

Hello-
I am an adoptive mom in the process of starting a non-profit aimed at providing financial and emotional support to those undergoing adoption or medical intervention to have a family. Please visit my blog, take the poll and pass the link on.
http://parenthoodforme.blogspot.com
Sincerely,
Erica Schlaefer

Essie said...

I have no great advice. Or even crappy advice. But, I know what you are talking about. My dd had a stretch where she would deliberately instigate with us to sort of have a reason to cry, if that makes sense. Like, she had these awful feelings and needed to make her outside match her insides. Then she would have a wild tantrum over nothing or something she made up. Just a stinking hard time to get through! But we did survive.
I hope it gets better fast! I find it so hard when there is so little you can do.